Alert archive / Alabama / Gale Watches in 2012

Gale Watch 2, NWS Mobile, AL

December 19, 2012

NWS Mobile, AL issued this gale watch at Dec 19, 2012, 4:01 AM CST. It took effect at Dec 20, 2012, 6:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 19, 2012, 4:01 AM CST (10:01 UTC)
In effect from
Dec 20, 2012, 6:00 PM CST
Expired
Dec 20, 2012, 2:52 AM CST
In force
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

913 
WHUS74 KMOB 191001
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
401 AM CST WED DEC 19 2012

...A GALE WATCH IS IN EFFECT FOR THE GULF COASTAL WATERS OF ALABAMA
AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE SOUTHERN END OF
MOBILE BAY THURSDAY NIGHT THROUGH EARLY FRIDAY MORNING...

.SOUTHERLY WINDS AND SEAS WILL BUILD LATER TODAY AND CONTINUE THROUGH
THURSDAY MORNING AHEAD OF A STRONG COLD FRONT APPROACHING FROM THE
WEST. THE COLD FRONT WILL MOVE ACROSS THE MARINE AREA DURING THE DAY
THURSDAY WITH A STRONG OFFSHORE FLOW DEVELOPING IN ITS WAKE BY THE
AFTERNOON AND PERSISTING THROUGH FRIDAY. FREQUENT GUSTS TO GALE FORCE
WILL BE POSSIBLE OVER THE OFFSHORE WATERS OUT TO 60 NM AND THE LOWER
END OF MOBILE BAY MOSTLY THURSDAY NIGHT THROUGH EARLY FRIDAY MORNING.
NORTHERLY WINDS AND SEAS WILL GRADUALLY DIMINISH FRIDAY AND SATURDAY
AS HIGH PRESSURE BUILDS IN FROM THE WEST. WINDS AND SEAS WILL BE
LOCALLY HIGHER IN NUMEROUS SHOWERS AND THUNDERSTORMS THAT ACCOMPANY
THE FRONT ON THURSDAY.

GMZ631-650-655-670-675-191815-
/O.NEW.KMOB.SC.Y.0046.121220T1800Z-121221T0000Z/
/O.NEW.KMOB.GL.A.0002.121221T0000Z-121221T1500Z/
SOUTHERN MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
401 AM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM CST
THURSDAY...
...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM CST THURSDAY. A
GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT
FROM THURSDAY EVENING THROUGH FRIDAY MORNING. 

* WINDS: BECOMING NORTHWEST INCREASING TO 22 TO 32 KNOTS WITH
  FREQUENT GUSTS TO GALE FORCE THURSDAY NIGHT THROUGH EARLY FRIDAY.  

* SEAS: SEAS WILL BUILD TO 5 TO 7 FEET OUT TO 20 NM AND 8 TO 10 FEET
  FROM 20 TO 60 NM OUT WITH VERY ROUGH CONDITIONS IN THE LOWER END OF
  MOBILE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT
THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS
INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR
MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$

GMZ630-632>635-191815-
/O.NEW.KMOB.SC.Y.0046.121220T1800Z-121221T1500Z/
NORTHERN MOBILE BAY-MISSISSIPPI SOUND-PERDIDO BAY-
PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
401 AM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON THURSDAY TO 9 AM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON THURSDAY TO 9 AM CST
FRIDAY. 

* WINDS: BECOMING NORTHWEST 23 TO 28 KNOTS WITH HIGHER GUSTS. 

* SEAS: BAYS AND SOUNDS BECOMING ROUGH TO VERY ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
107 
WHUS74 KMOB 191852
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1252 PM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM THURSDAY MORNING THROUGH
FRIDAY MORNING...

...A GALE WATCH IS IN EFFECT FOR THE GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE SOUTHERN END
OF MOBILE BAY THURSDAY NIGHT THROUGH EARLY FRIDAY MORNING...

.SOUTHERLY WINDS AND SEAS WILL BUILD LATER TODAY AND CONTINUE
THROUGH THURSDAY MORNING AHEAD OF A STRONG COLD FRONT APPROACHING
FROM THE WEST. THE COLD FRONT WILL MOVE ACROSS THE MARINE AREA
DURING THE DAY THURSDAY WITH A STRONG OFFSHORE FLOW DEVELOPING IN
ITS WAKE BY THE AFTERNOON AND PERSISTING THROUGH FRIDAY. FREQUENT
GUSTS TO GALE FORCE WILL BE POSSIBLE OVER THE OFFSHORE WATERS OUT
TO 60 NM AND THE LOWER END OF MOBILE BAY MOSTLY THURSDAY NIGHT
THROUGH EARLY FRIDAY MORNING. NORTHERLY WINDS AND SEAS WILL
GRADUALLY DIMINISH FRIDAY AND SATURDAY AS HIGH PRESSURE BUILDS IN
FROM THE WEST. WINDS AND SEAS WILL BE LOCALLY HIGHER IN NUMEROUS
SHOWERS AND THUNDERSTORMS THAT ACCOMPANY THE FRONT ON THURSDAY.

GMZ631-650-655-670-675-200400-
/O.EXT.KMOB.SC.Y.0046.121220T1200Z-121221T0000Z/
/O.CON.KMOB.GL.A.0002.121221T0000Z-121221T1500Z/
SOUTHERN MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1252 PM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TO 6 PM CST
THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH
FRIDAY MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 AM TO 6 PM CST
THURSDAY. A GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING
THROUGH FRIDAY MORNING. 

* WINDS: BECOMING NORTHWEST AND INCREASING TO 22 TO 32 KNOTS WITH 
  FREQUENT GUSTS TO GALE FORCE THURSDAY NIGHT THROUGH EARLY 
  FRIDAY. 

* SEAS: SEAS WILL BUILD TO 5 TO 7 FEET OUT TO 20 NM AND 8 TO 10 
  FEET FROM 20 TO 60 NM OUT WITH VERY ROUGH CONDITIONS IN THE 
  LOWER END OF MOBILE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ630-632>635-200400-
/O.EXT.KMOB.SC.Y.0046.121220T1200Z-121221T1500Z/
NORTHERN MOBILE BAY-MISSISSIPPI SOUND-PERDIDO BAY-
PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1252 PM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THURSDAY TO 9 AM
CST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 AM THURSDAY TO
9 AM CST FRIDAY. 

* WINDS: BECOMING NORTHWEST 23 TO 28 KNOTS WITH HIGHER GUSTS.

* SEAS: BAYS AND SOUNDS BECOMING ROUGH TO VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
055 
WHUS74 KMOB 200423
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1023 PM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM THURSDAY MORNING THROUGH
FRIDAY MORNING...

...A GALE WATCH IS IN EFFECT FOR THE GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE SOUTHERN
END OF MOBILE BAY THURSDAY NIGHT THROUGH EARLY FRIDAY MORNING...

.SOUTHERLY WINDS AND SEAS WILL BUILD LATER TODAY AND CONTINUE
THROUGH THURSDAY MORNING AHEAD OF A STRONG COLD FRONT APPROACHING
FROM THE WEST. THE COLD FRONT WILL MOVE ACROSS THE MARINE AREA
DURING THE DAY THURSDAY WITH A STRONG OFFSHORE FLOW DEVELOPING IN
ITS WAKE BY THE AFTERNOON AND PERSISTING THROUGH FRIDAY. FREQUENT
GUSTS TO GALE FORCE WILL BE POSSIBLE OVER THE OFFSHORE WATERS OUT
TO 60 NM AND THE LOWER END OF MOBILE BAY MOSTLY THURSDAY NIGHT
THROUGH EARLY FRIDAY MORNING. NORTHERLY WINDS AND SEAS WILL
GRADUALLY DIMINISH FRIDAY AND SATURDAY AS HIGH PRESSURE BUILDS IN
FROM THE WEST. WINDS AND SEAS WILL BE LOCALLY HIGHER IN NUMEROUS
SHOWERS AND THUNDERSTORMS THAT ACCOMPANY THE FRONT ON THURSDAY.

GMZ631-650-655-670-675-201230-
/O.CON.KMOB.SC.Y.0046.121220T1200Z-121221T0000Z/
/O.CON.KMOB.GL.A.0002.121221T0000Z-121221T1500Z/
SOUTHERN MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1023 PM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH
FRIDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
THURSDAY. A GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING
THROUGH FRIDAY MORNING. 

* WINDS: BECOMING NORTHWEST AND INCREASING TO 22 TO 32 KNOTS 
  WITH FREQUENT GUSTS TO GALE FORCE THURSDAY NIGHT THROUGH EARLY 
  FRIDAY. 

* SEAS: SEAS WILL BUILD TO 5 TO 7 FEET OUT TO 20 NM AND 8 TO 10 
  FEET FROM 20 TO 60 NM OUT WITH VERY ROUGH CONDITIONS IN THE 
  LOWER END OF MOBILE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ630-632>635-201230-
/O.CON.KMOB.SC.Y.0046.121220T1200Z-121221T1500Z/
NORTHERN MOBILE BAY-MISSISSIPPI SOUND-PERDIDO BAY-
PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1023 PM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO
9 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO
9 AM CST FRIDAY. 

* WINDS: BECOMING NORTHWEST 23 TO 28 KNOTS WITH HIGHER GUSTS.

* SEAS: BAYS AND SOUNDS BECOMING ROUGH TO VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
667 
WHUS74 KMOB 200851
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
251 AM CST THU DEC 20 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM THURSDAY MORNING THROUGH
FRIDAY NOON...

...A GALE WARNING IS NOW IN EFFECT FOR THE GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE SOUTHERN END
OF MOBILE BAY FROM NOON TODAY THROUGH THROUGH MID MORNING FRIDAY...

.A STRONG SOUTHERLY WIND FLOW WILL CONTINUE THROUGH THIS MORNING
BECOMING WEST THEN NORTHWEST AND INCREASING THIS AFTERNOON AND
OVERNIGHT. FREQUENT GUSTS TO GALE FORCE WILL BE LIKELY MOSTLY OVER
THE OPEN GULF WATERS OUT TO 60 NM AND THE SOUTHERN HALF OF MOBILE
BAY. NORTHERLY WINDS AND SEAS WILL GRADUALLY DIMINISH FRIDAY AND
SATURDAY AS HIGH PRESSURE BUILDS IN FROM THE WEST. WINDS AND SEAS
WILL ALSO BE LOCALLY HIGHER IN NUMEROUS SHOWERS AND THUNDERSTORMS
MAINLY THROUGH EARLY THIS AFTERNOON.

GMZ650-655-670-675-201900-
/O.EXT.KMOB.SC.Y.0046.121220T1200Z-121220T1800Z/
/O.UPG.KMOB.GL.A.0002.121221T0000Z-121221T1500Z/
/O.NEW.KMOB.GL.W.0006.121220T1800Z-121221T1500Z/
/O.NEW.KMOB.SC.Y.0047.121221T1500Z-121221T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
251 AM CST THU DEC 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO
NOON CST TODAY...
...GALE WARNING IN EFFECT FROM NOON TODAY TO 9 AM CST FRIDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO NOON CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 AM CST FRIDAY.
A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 9 AM TO NOON CST FRIDAY. THE SMALL
CRAFT ADVISORY IS NOW IN EFFECT FROM 6 AM THIS MORNING TO NOON
CST TODAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: BECOMING NORTHWEST AND INCREASING TO 22 TO 32 KNOTS WITH
  FREQUENT GUSTS TO GALE FORCE THURSDAY AFTERNOON THROUGH MID MORNING
  FRIDAY. 

* SEAS: SEAS WILL BUILD TO 5 TO 7 FEET OUT TO 20 NM AND 8 TO 10 FEET
  FROM 20 TO 60 NM OUT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER
EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-201900-
/O.EXT.KMOB.SC.Y.0046.121220T1200Z-121220T1800Z/
/O.UPG.KMOB.GL.A.0002.121221T0000Z-121221T1500Z/
/O.NEW.KMOB.GL.W.0006.121220T1800Z-121221T1500Z/
SOUTHERN MOBILE BAY-
251 AM CST THU DEC 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO
NOON CST TODAY...
...GALE WARNING IN EFFECT FROM NOON TODAY TO 9 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 AM CST FRIDAY.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 AM THIS MORNING
TO NOON CST TODAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: BECOMING NORTHWEST AND INCREASING TO 22 TO 32 KNOTS WITH
  FREQUENT GUSTS TO GALE FORCE THURSDAY AFTERNOON THROUGH MID MORNING 
  FRIDAY.

* SEAS: BECOMING VERY ROUGH OVER THE SOUTHERN HALF OF MOBILE BAY
  THIS AFTERNOON AND OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER
EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-632>635-201900-
/O.CON.KMOB.SC.Y.0046.121220T1200Z-121221T1500Z/
NORTHERN MOBILE BAY-MISSISSIPPI SOUND-PERDIDO BAY-
PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
251 AM CST THU DEC 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 9 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 9 AM CST FRIDAY. 

* WINDS: BECOMING NORTHWEST 23 TO 28 KNOTS WITH HIGHER GUSTS.

* SEAS: BAYS AND SOUNDS BECOMING ROUGH TO VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
366 
WHUS74 KMOB 200854 CCA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
252 AM CST THU DEC 20 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM THURSDAY MORNING THROUGH
FRIDAY NOON...

...A GALE WARNING IS NOW IN EFFECT FOR THE GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE SOUTHERN END
OF MOBILE BAY FROM NOON TODAY THROUGH MID MORNING FRIDAY...

.A STRONG SOUTHERLY WIND FLOW WILL CONTINUE THROUGH THIS MORNING
BECOMING WEST THEN NORTHWEST AND INCREASING THIS AFTERNOON AND
OVERNIGHT. FREQUENT GUSTS TO GALE FORCE WILL BE LIKELY MOSTLY OVER
THE OPEN GULF WATERS OUT TO 60 NM AND THE SOUTHERN HALF OF MOBILE
BAY. NORTHERLY WINDS AND SEAS WILL GRADUALLY DIMINISH FRIDAY AND
SATURDAY AS HIGH PRESSURE BUILDS IN FROM THE WEST. WINDS AND SEAS
WILL ALSO BE LOCALLY HIGHER IN NUMEROUS SHOWERS AND THUNDERSTORMS
MAINLY THROUGH EARLY THIS AFTERNOON.

GMZ650-655-670-675-201915-
/O.EXT.KMOB.SC.Y.0046.121220T1200Z-121220T1800Z/
/O.UPG.KMOB.GL.A.0002.121221T0000Z-121221T1500Z/
/O.NEW.KMOB.GL.W.0006.121220T1800Z-121221T1500Z/
/O.NEW.KMOB.SC.Y.0047.121221T1500Z-121221T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
252 AM CST THU DEC 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO
NOON CST TODAY...
...GALE WARNING IN EFFECT FROM NOON TODAY TO 9 AM CST FRIDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO NOON CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 AM CST FRIDAY.
A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 9 AM TO NOON CST FRIDAY. THE SMALL
CRAFT ADVISORY IS NOW IN EFFECT FROM 6 AM THIS MORNING TO NOON
CST TODAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: BECOMING NORTHWEST AND INCREASING TO 22 TO 32 KNOTS WITH
  FREQUENT GUSTS TO GALE FORCE THURSDAY AFTERNOON THROUGH MID MORNING
  FRIDAY. 

* SEAS: SEAS WILL BUILD TO 5 TO 7 FEET OUT TO 20 NM AND 8 TO 10 FEET
  FROM 20 TO 60 NM OUT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER
EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-201915-
/O.EXT.KMOB.SC.Y.0046.121220T1200Z-121220T1800Z/
/O.UPG.KMOB.GL.A.0002.121221T0000Z-121221T1500Z/
/O.NEW.KMOB.GL.W.0006.121220T1800Z-121221T1500Z/
SOUTHERN MOBILE BAY-
252 AM CST THU DEC 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO
NOON CST TODAY...
...GALE WARNING IN EFFECT FROM NOON TODAY TO 9 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 AM CST FRIDAY.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 AM THIS MORNING
TO NOON CST TODAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: BECOMING NORTHWEST AND INCREASING TO 22 TO 32 KNOTS WITH
  FREQUENT GUSTS TO GALE FORCE THURSDAY AFTERNOON THROUGH MID MORNING 
  FRIDAY.

* SEAS: BECOMING VERY ROUGH OVER THE SOUTHERN HALF OF MOBILE BAY
  THIS AFTERNOON AND OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER
EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-632>635-201915-
/O.CON.KMOB.SC.Y.0046.121220T1200Z-121221T1500Z/
NORTHERN MOBILE BAY-MISSISSIPPI SOUND-PERDIDO BAY-
PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
252 AM CST THU DEC 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 9 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 9 AM CST FRIDAY. 

* WINDS: BECOMING NORTHWEST 23 TO 28 KNOTS WITH HIGHER GUSTS.

* SEAS: BAYS AND SOUNDS BECOMING ROUGH TO VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this gale watch went out at Dec 18, 11:30 PM CST, 4 hours 31 minutes earlier.

Area forecast discussion, Dec 18, 11:30 PM CST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION
NATIONAL WEATHER SERVICE MOBILE AL
1130 PM CST TUE DEC 18 2012

.AVIATION (06Z ISSUANCE)...VFR CIGS/VISBYS EXPECTED THROUGH THE
FORECAST. PATCHY FOG DEVELOPMENT AFTER MIDNIGHT MAY DROP LOCAL
VISBYS INTO THE MVFR CATEGORY...ESPECIALLY NEAR THE COAST...BUT AM
EXPECTING THIS TO BE ISOLATED.

/16

&&

.SHORT TERM [TONIGHT THROUGH WEDNESDAY NIGHT]...TONIGHT AND WEDNESDAY
WILL BE RAINFREE AS HIGH PRESSURE OVER THE CENTRAL GULF COAST SHIFTS
EASTWARD. WITH THE HIGH MORE TO THE EAST...THERE IS THE POTENTIAL FOR
THE FORMATION OF PATCHY EARLY MORNING FOG. OVERNIGHT LOWS IN THE
MID/UPPER 30S OVER THE INTERIOR TO UPPER 40S/LOWER 50S COASTAL AREAS.
HIGHS IN THE UPPER 60S/LOWER HALF OF THE 70S FOR WEDNESDAY WITH SOME
INCREASE IN AFTERNOON CLOUDS.

BY WEDNESDAY NIGHT...HIGH PRESSURE WILL BE WELL OFF TO THE EAST...OFF
THE SOUTHEAST US COAST WHILE SURFACE LOW PRESSURE DEEPENS OVER THE
PLAINS. THERE IS VERY GOOD CONTINUITY IN THE WEATHER MODELS SHOWING
THE LOW LIFTING UP INTO ILLINOIS BY DAYBREAK THURSDAY. A
TRAILING...STRONG COLD FRONT WILL SURGE INTO THE LOWER MISSISSIPPI
RIVER VALLEY. AHEAD OF THE FRONT...GULF MOISTURE IS FORECAST TO
ADVECT NORTHWARD WITH PRECIPITABLE WATERS ~ 1.6 INCHES. WIND FIELD
WILL ALSO INCREASE WITH A H85 LOW LEVEL JET INTENSIFYING TO 40 TO 50
KNOTS. THE BEST FORCED ASCENT WITHIN THE WIND FIELD IS OUT OF PHASE
WITH BEST INSTABILITY...WHICH WILL BE POSITIONED OVER THE COASTAL
WATERS AND DEEP GULF. THIS PRESENTS A CHALLENGE ON THE SEVERE WEATHER
RISK. ALTHOUGH THE OVERNIGHT TIME OF FRONTAL APPROACH PROVIDES FOR
LOWER RATES OF INSTABILITY...THE STRENGTH OF THE FRONT...FORCED
ASCENT AND STRENGTHENING WIND FIELDS SUPPORT SOME RISK THAT WE COULD
BE DEALING WITH BOWING RADAR STRUCTURES/LINE ECHO WAVE PATTERNS INTO
THE MISSISSIPPI AND INTERIOR SOUTHWEST ALABAMA ZONES DURING THE PRE-
DAWN HOURS THURSDAY MORNING. NET RESULT IN THESE WOULD BE BRIEF
STRONG WIND GUSTS FROM 35 TO 45 MPH AND/OR ISOLATED OCCURRENCES OF
DAMAGING WINDS IN EXCESS OF 60 MPH.

.LONG TERM [THURSDAY THROUGH TUESDAY]...NUMEROUS SHOWERS/EMBEDDED
THUNDERSTORMS ONGOING THURSDAY MORNING...WILL SPREAD RAPIDLY EASTWARD
AND MAY MOVE ENTIRELY OUT OF THE AREA BY EARLY AFTERNOON. AHEAD OF
THE FRONT...SIMILAR SETUP AS PREVIOUSLY DISCUSSED WITH BEST LIFT
BEING OUT OF PHASE WITH BETTER INSTABILITY. GIVEN FRONTAL STRENGTH
AND WIND FIELDS...THE RISK THOUGH REMAINS FOR ISOLATED OCCURRENCES
OF STRONG TO BRIEFLY SEVERE DAMAGING THUNDERSTORM WIND GUSTS IN ANY
BOWING LINE SEGMENTS. HIGH TEMPERATURES ARE FORECAST THURSDAY
MORNING...THEN FALL THROUGH THE REMAINDER OF THE DAY FOLLOWING
FRONTAL PASSAGE AND LOWERING DEEP LAYER THICKNESSES. THE MODEL
GUIDANCE/SOUNDINGS INDICATE THE POTENTIAL FOR STRONG WINDS THURSDAY
JUST AHEAD OF AND FOLLOWING THIS STRONG FRONT. WINDS COULD GUST AS
HIGH AS 27 TO 33 MPH.

FRIDAY THROUGH TUESDAY...LARGE SURFACE HIGH PRESSURE SYSTEM FORECAST
ACROSS THE CENTRAL GULF COAST/SOUTHEAST STATES WILL DOMINATE THE
WEATHER PICTURE WITH ANOTHER DRY PERIOD THROUGH THE WEEKEND. THE
SURFACE HIGH WILL MOVE EAST INTO THE WESTERN ATLANTIC EARLY ON THE
WORKWEEK...BRINGING A RETURN FLOW AND LOW LEVEL MOISTURE BACK ACROSS
THE REGION. THIS AHEAD OF ANOTHER COLD FRONT APPROACHING THE REGION
FROM THE NORTHWEST. THIS WILL SET UP ANOTHER ROUND OF SHOWERS AND
STORMS MONDAY/TUESDAY. TEMPERATURES WILL RETURN TO NEAR NORMAL OR
JUST ABOVE NORMAL BY THE WEEKEND. 10/22

&&

.MARINE...SOUTHERLY WINDS AND SEAS WILL BUILD WEDNESDAY THROUGH
THURSDAY MORNING IN RESPONSE TO A STRONG COLD FRONT APPROACHING FROM
THE WEST. WINDS WILL LIKELY REACH EXERCISE CAUTION LEVELS BY LATE
WEDNESDAY EVENING. THE COLD FRONT WILL MOVE ACROSS THE MARINE AREA
DURING THE DAY THURSDAY WITH A STRONG OFFSHORE FLOW DEVELOPING IN
ITS WAKE BY THE AFTERNOON AND PERSISTING THROUGH FRIDAY. SMALL CRAFT
ADVISORIES WILL VERY LIKELY BE NEEDED AND WINDS COULD GUST TO GALE
FORCE WELL OFFSHORE THURSDAY NIGHT. NORTHERLY WINDS AND SEAS WILL
GRADUALLY DIMINISH FRIDAY INTO SATURDAY AS HIGH PRESSURE BUILDS IN
FROM THE WEST. WINDS AND SEAS WILL BE LOCALLY HIGHER IN NUMEROUS
SHOWERS AND THUNDERSTORMS THAT ACCOMPANY THE FRONT ON THURSDAY.
34/JFB

&&

.FIRE WEATHER...SURFACE HIGH PRESSURE IS FORECAST TO MOVE EASTWARD TO
OFF THE SOUTHEAST COAST BY WEDNESDAY WITH LOW PRESSURE FORMING OVER
THE SOUTHERN PLAINS. THE LOW INTENSIFIES AS IT LIFTS NORTHEAST UP
ACROSS THE GREAT LAKES THURSDAY...SENDING A STRONG COLD FRONTAL
PASSAGE AND WIND SHIFT THROUGH THE CENTRAL GULF COAST. AHEAD OF THE
FRONT...SHOWERS AND STORMS ARE FORECAST BY LATE WEDNESDAY
NIGHT...SPREADING EASTWARD THURSDAY. SOME OF THE STORMS...STRONG
WITH A FEW POSSIBLY SEVERE. THE MAIN THREAT WILL BE BRIEF STRONG TO
ISOLATED DAMAGING WIND GUSTS. DISPERSION WEDNESDAY AND THURSDAY GOOD.
STRONG MIXED LAYER FLOW FORECAST ON THURSDAY.

FOG POTENTIAL AND OTHER REMARKS...WITH HIGH PRESSURE MORE TO THE EAST
BY DAYBREAK WEDNESDAY...THERE IS A FAVORABLE SETUP FOR THE FORMATION
OF SOME EARLY MORNING PATCHY FOG. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      48  73  62  67  34 /  00  00  70  70  05
PENSACOLA   51  71  62  70  37 /  00  00  70  70  05
DESTIN      52  69  63  71  40 /  00  00  40  70  05
EVERGREEN   39  73  57  67  31 /  00  00  70  70  05
WAYNESBORO  39  72  57  65  30 /  00  00  70  60  05
CAMDEN      36  71  57  65  32 /  00  00  70  70  05
CRESTVIEW   35  74  57  69  34 /  00  00  40  70  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Dec 18, 2:47 PM CST, 13 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
247 PM CST TUE DEC 18 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-191215-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
247 PM CST TUE DEC 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG COLD FRONT WILL MOVE THROUGH THE AREA ON THURSDAY. WHILE
THE LACK OF INSTABILITY WILL MAKE THE THREAT FOR WIDESPREAD SEVERE
WEATHER LOW...A FEW STRONG TO BRIEFLY SEVERE STORMS ARE POSSIBLE
LATE WEDNESDAY NIGHT THROUGH MIDDAY THURSDAY. LOCALIZED DAMAGING
WIND GUSTS WILL BE THE MAIN THREAT WITH ANY SEVERE STORM THAT
DEVELOPS.

IT WILL BECOME BREEZY TO WINDY OUTSIDE OF THUNDERSTORM ACTIVITY
IMMEDIATELY AHEAD OF THE FRONT THURSDAY MORNING AND BEHIND THE FRONT
ON THURSDAY AFTERNOON. WINDS COULD GUST AS HIGH AS 30 TO 35 MPH.
WIND GUSTS THIS HIGH CAN CAUSE LIGHTWEIGHT OUTDOOR OBJECTS TO BE
BLOWN ABOUT...ESPECIALLY HOLIDAY DECORATIONS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BECOME
NECESSARY LATE WEDNESDAY NIGHT INTO THURSDAY.

GMZ630>635-650-655-670-675-191215-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
247 PM CST TUE DEC 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HAZARDOUS CONDITIONS ARE LIKELY FOR SMALL CRAFT FROM LATE WEDNESDAY
THROUGH FRIDAY. ONSHORE WINDS ARE EXPECTED TO BECOME STRONG WEDNESDAY
AFTERNOON INTO WEDNESDAY NIGHT AS A STRONG COLD FRONT APPROACHES
FROM THE WEST. A STRONG OFFSHORE FLOW AND HIGH OFFSHORE SEAS DEVELOP
ON THURSDAY AS THE FRONT MOVES THROUGH AND PERSISTS UNTIL WINDS
GRADUALLY SUBSIDE ON FRIDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 4:01 AM CSTSmall Craft AdvisoryMOB53 hr
Dec 19, 1:19 PM CSTWind AdvisoryMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more30 hr
Dec 19, 2:48 PM CSTFire Weather WatchMOB24 hr

Nearby

Gale Watches in Alabama, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.